| Model Number |
7540020 |
| Medical Device Problem Codes |
Device Slipped (1584); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis (b)(4):part # 7540020; lot # h5860344 visual inspection revealed the starting portion of the threads has been stripped.Damage present is consistent with torsional overload.*originally the return had qty.Of 2for pli 10, as part of capa 624392 remediation each part has been given its own pli* this regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a patient with pre-operative diagnosis for lumbar spine degeneration.Procedure or technique used was plif (posterior lumbar).Patient had a medical history of smoking.It was reported that during the implantation process of the set screw, occurred deformation slippery thread, so that the locking could not be completed, and the implantation process was limited.There was no patient symptoms or complications as a result of this event.